Categories

Categories

Additional Information

Additional Information

Account Navigation

Account Navigation

Currency - All prices are in AUD

Currency - All prices are in AUD
 Loading... Please wait...
drugsupplystore.com

Categories

Categories

ST JOSEPH ASPIRIN 81MG CHEWABLE 36CT

$1.98

ST JOSEPH ASPIRIN 81MG CHEWABLE 36CT

$1.98
SKU:
10095781
Shipping:
Calculated at checkout
Share

Product Description

St. Joseph Chewable 81mg Low Dose aspirin 36 counts

  • Each one of the original chewable tablets contains 81 mg of aspirin, the dose most doctors recommend for daily aspirin regimens.
  • Many of the baby boomer customers remember the chewable tablets as being easy to swallow with a pleasant taste.
  • The chewable tablets are also recommended for those who have difficulty swallowing pills.
  • Remember an aspirin regimen is not right for everyone, talk to your doctor before beginning or revising your aspirin regimen.
  • Temporarily relieves minor aches and pains.

Indications

  • Health Concern: Body Aches & Pains

Warnings

  • Children And teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea And vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.;May cause a severe allergic reaction, which may include: hives, facial swelling, asthma (wheezing), shock.;This product contains an nsaid, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, take more or for a longer time than directed.

Ingredients

Inactive Ingredients

  • FD&C Red # 40, FD&C Yellow # 6, Hypromellose, Methacrylic Acid Copolymer, Microcrystalline Cellulose, Pregelatinized Starch, Silica, Silicon Dioxide, Sodium Bicarbonate, Sodium Lauryl Sulfate, Stearic Acid, Talc, Triethyl Citrate.

Active Ingredients: (In Each Tablet)

  • Aspirin (81 mg) (NSAID). Purpose: Pain Reliever, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: FD&C Red 40, FD&C Yellow 6, Hypromellose, Methacrylic Acid Copolymer, Microcrystalline Cellulose, Pregelatinized Starch, Silica, Silicon Dioxide, Sodium Bicarbonate, Sodium Lauryl Sulfate, Stearic Acid, Talc, Triethyl Citrate.

Directions

  • Dosage: 4 to 8 tablets every 4 hours
  • Drink a full glass of water with each dose. Adults And children 12 years And over: take 4 to 8 tablets every 4 hours while symptoms persist. Do not exceed 48 tablets in 24 hours unless directed by a doctor. Children under 12 years of age: do not use unless directed by a doctor.

Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

Product Reviews

Find Similar Products by Category